MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. WRAPSODY®; CENTRAL/PERIPHERAL VENOUS ENDOVASCULAR STENT-GRAFT

MERIT MEDICAL SYSTEMS, INC. WRAPSODY®; CENTRAL/PERIPHERAL VENOUS ENDOVASCULAR STENT-GRAFT
Catalog Number WRAP-L09075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
On april 15, 2026, information was received regarding a subject participating in a clinical trial.The subject experienced thrombosis of the wrapsody stent graft requiring interventional declot procedures.Additional details regarding intervention and patient outcome were not provided.

Brand Name
WRAPSODY®
Common Device Name
CENTRAL/PERIPHERAL VENOUS ENDOVASCULAR STENT-GRAFT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25048004
Report Number1721504-2026-00039
Device Sequence Number9920935
Product Code PFV
UDI-Device Identifier00884450845523
UDI-Public00884450845523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberWRAP-L09075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown